MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable lead
Model Number 4675
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead had an infection.A revision was performed and the cardiac resynchronization therapy defibrillator (crt-d) with the right ventricular (rv) lead, right atrial (ra) lead and left ventricular (lv) lead were explanted.No additional adverse patient effects were reported.The lv lead was not returned for analysis.Additional information from the field indicates that the patient was prescribed antibiotics.Additionally, the patient aspirated after the procedure and subsequently passed away as a result.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of a system revision due to infection.There were no additional adverse patient effects reported.The lv lead was explanted.

Brand Name
ACUITY? X4 Spiral S
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50569600
Report Number2124215-2026-46205
Device Sequence Number10483332
Product Code LWP
UDI-Device Identifier00802526524578
UDI-Public(01)00802526524578(17)170922
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2017
Device Model Number4675
Device Catalogue Number4675
Device Lot Number503675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death; Required Intervention;
Patient Age84 YR
Patient SexFemale